# SDR RAIA00305147

- Difficulty date: May 20, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 21,325 hours, 24,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON STEPS INOP. CLEANED CONNECTOR AT STEP LIGHTING.
